MENU
component-ddb-728x90-v1-01-desktop

Ohio cop accidentally overdoses after touching Fentanyl

Ohio cop accidentally overdoses after touching Fentanyl (WKRC)

EAST LIVERPOOL, Ohio (WKRC) - Back in June, Local 12 brought you a story about how Fentanyl could put police officers in danger.

That hazard became clear over this past weekend.

An officer in eastern Ohio accidentally overdosed.

He found drugs in a car during a traffic stop.

He used a mask and gloves at the time, but back at the station, another officer noticed white powder on his shirt. So, he wiped it off.

He passed out a short time later.

It took four doses of Narcan to bring him back.

"If you really think about this these weapons could be used as a weapon of mass destruction. All you have to do is walk into any room flip it in the air and people are going to start dropping out," said Capt. Patrick Wright of the East Liverpool Police Department.

The officer is doing okay on Monday night.

The East Liverpool Police Department has stopped field testing drugs.

Trending